# SDR DJFA20130609001

- Difficulty date: June 9, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N736FL
- Make and model: Cessna 750
- Aircraft serial: 7500039
- Aircraft time: 8,196 hours, 4,908 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2432 · Battery/Charger System
- Part: Sensor
- Condition: False Indication
- Location: Battery Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED A NR 2 BATTERY OVER TEMP, DECLARED AN EMERGENCY AND DIVERTED, DURING DECENT TO LAND,  BATTERY TEMP CYCLED BETWEEN 50 DEGREES C AND 100 DEGREES C SEVERAL TIMES.  MX PERFORMED INSPECTION CHECKS OF THE NR 2 BATTERY SYS, BENCH TESTED BATTERY AND ALL CHECKS WERE WITHIN LIMITS.
